PDA

View Full Version : Problem with custom textures(TSL)


jimbo32
09-24-2005, 11:25 PM
Hopefully someone here will have some suggestions.

Here's my problem:

I've noticed that some modded robes and armor that have custom textures do not turn out right in-game. Specifically, a sort of splotchiness on robes (such as stoffe's Visas Marr robe) and armor (such as RedHawke's Verpine Reflec Armor) which use darker colours (in both of these cases black). I've tried adjusting all of the graphic options up and down to no avail, and I've played around with different entries in the items *.txi files.
Since nothing's worked so far, I'm thinking it has something to do with my display properties. I went into the NVidia properties and created a profile for TSL based on some of the other games which run similar engines, but this didn't do any good either.

Suggestions?

RedHawke
09-25-2005, 12:34 AM
This is definately your vid card, as Maverick187 had some splotchyness on my robe textures when we were making the Prestiege Class Robe and saber mod together.

It was his vid card on his laptop, I don't really know if he ever fixed the problem either.

Sorry, but that's all I know...

EDIT: Response to below post: Sorry TOK but those didn't work for Mav, it was a limitation of his vid card itself...

TheOssusKeeper
09-25-2005, 12:34 AM
check your in-game brightness settings... or check your vid. card brightness/gamma settings... if things are too bright they might cause some splotchiness...

Edit: to the above post, ok... well it was a thought... (it was something that had worked for mine) ;)

jimbo32
09-25-2005, 01:23 AM
The strange part of it is that any standard textures in Override behave the same way. For instance, if I extract the tex for the blue jedi robe using KT and put it in Override as a *.tga, it suddenly gets distorted. Very frustrating.

I'm DL'ing new drivers and a few display config guides now, so hopefully I'll get it fixed.

Command3r
09-26-2005, 06:03 PM
I sometimes got that with using light effects on textures.